EconPapers    
Economics at your fingertips  
 

Stability criterion for neutral differential systems with mixed multiple time-varying delay arguments

Ju H. Park

Mathematics and Computers in Simulation (MATCOM), 2002, vol. 59, issue 5, 401-412

Abstract: In this paper, asymptotic stability for neutral delay–differential systems with mixed multiple time-varying delay arguments is investigated. Based on the Lyapunov method, two new stability criteria in terms of linear matrix inequalities (LMIs) are presented to guarantee the stability for the systems. The LMIs can be easily solved by various convex optimization algorithms. Three numerical examples are given to illustrate the proposed methods.

Keywords: Neutral systems; Multiple time-varying delays; Lyapunov method; Linear matrix inequalities (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475401004207
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:59:y:2002:i:5:p:401-412

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:59:y:2002:i:5:p:401-412